DBLP BibTeX Record 'journals/ejc/DolinarGKO11'

@article{DBLP:journals/ejc/DolinarGKO11,
  author    = {Gregor Dolinar and
               Alexander E. Guterman and
               Bojan Kuzma and
               Marko Orel},
  title     = {On the Polya permanent problem over finite fields},
  journal   = {Eur. J. Comb.},
  volume    = {32},
  number    = {1},
  year      = {2011},
  pages     = {116-132},
  ee        = {http://dx.doi.org/10.1016/j.ejc.2010.07.001},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}